# SDR FDEA201103100934

- Difficulty date: March 10, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 2024T30080
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON DECK PLATE AT BS 1718, LBL40.  DECK PLATE CORROSION AREA REPAIRED IAW SRM 53-60-51, REPAIR 2 FIG 201, ALTERNATIVE II REV 101.  THIS REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
